# SDR CALA2024012200169

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311233220191
- Condition: Cracked
- Location: R1 Fr20 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FR20 DOOR STOP #1 UPPER INBD BOLT PRODUCED CRACK INDICATIONS IN THE FRAME AT THE 6:00 POSITION LOWER INBD HOLE PRODUCED CRACK INDICATIONS IN THE FRAME AT 9:00 POSITION PER NR9290270/42270 PERFORMED REPAIR IAW A319 R-DWG R53113118 REV F CAT A REPAIR NO FURTHER REINSPECT REQUIRED .
